# SDR ASOA201612161294

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 363-483
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND THE LT SIDEWALL SEAT TRACK SEGMENT FROM BS 363 TO 483 CORRODED IN SEVERAL AREAS. REMOVED LT SIDEWALL SEAT RAIL SEGMENT IAW AMM 53-00-49-00-810-A03, COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343 REV M, AND INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.
